Advances in Pure Mathematics

Vol.4 No.2(2014), Paper ID 43121, 7 pages

DOI:10.4236/apm.2014.42005

 

Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM

 

Xinhua Shi

 

College of Science, Civil Aviation University of China, Tianjin, China

 

Copyright © 2014 Xinhua Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Shi, "Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM," Advances in Pure Mathematics, Vol. 4 No. 2, 2014, pp. 35-41. doi: 10.4236/apm.2014.42005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.